MathSciNet Relay Station
MathSciNet bibliographic data
MR1475582 (98f:45001) 45A05 (45E10 45P05 47G10)
Chandler-Wilde, Simon N.; Zhang, Bo On the solvability of a class of second kind integral equations on unbounded domains. J. Math. Anal. Appl. 214 (1997), no. 2, 482–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement